Hello all! I slowly tapered off of Seroquel. I was at 150mg then went to 125mg, then 100mg, then 75mg, then 50mg, then 25mg and lastly 12.5mg. I was on each dose for a month or more with the exception of the 12.5mg which I was on a week before stopping. I have been off of it all together over a week now. I have noticed I am waking up earlier and a bit more anxious than usual. Has anyone else experienced this? Will it subside? Any suggestions on what I can do? Thank you in advance!
Sorry, Michael but this can be common but it may take a while but you should get back to normal as your body adjusts to not having any in it right now. If for any reason it gets to bad let your doctor know a man is not meant to have any sleep. But really buddy this one at the dose you were on this would not be uncommon at all. Make sure you try to relax even if you are not sleeping. Chuck1957
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 2 answers
How long should one take seroquel for sleeping? i've been on it for 7 years an starting to get muss?
Posted 8 Nov 2014 • 2 answers
Posted 14 Dec 2014 • 3 answers
Posted 27 Apr 2015 • 1 answer
I just got Seroquel to take for my sleeping pills how many minutes or hours do I wait to take it be?
Posted 10 Nov 2016 • 2 answers